# SDR UALA2013071604974

- Difficulty date: July 16, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 59,103 hours, 6,874 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 36h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 36H MISSING.  DISCONNECTED CONNECTOR AT 35H AND 37H FOUND NORMAL.  OTHER LIGHT OPS CHECKED OK.
